| Model Number |
2103 |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
Aspiration Pneumonitis (4455)
| Date of Event |
01/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 05 apr 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
Event or Problem Description
It was reported, the pediatric patient¿s feeding tube (attached to the upper chest area to prevent pulling/tugging by the patient) was intentionally disconnected to weigh the patient, and then mistakenly reconnected to the saline flush port which was in close proximity to the feeding tube connection.This caused the feeding to infuse into the patient¿s lungs for approximately 30 minutes; most of the contents were able to be suctioned from the patient¿s lungs; however, mild aspiration was observed with no long-term untoward outcome.Additional information received 23mar2023 reported, the patient as receiving jevity 1.2 feeding.The reported incident was discovered by the certified nurse assistant (c na) when a white substance was noted to be coming from the tracheostomy; the patient received iv antibiotics for aspiration pneumonia (pna), their current status was reportedly at baseline.
Additional Manufacturer Narrative
All information reasonably known as of 06 sep 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
All information reasonably known as of 24 jul 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.